ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Use of Fick's law and Maxwell–Stefan equations in computation of multicomponent diffusion

Gandhi, Kandukuri S (2012) Use of Fick's law and Maxwell–Stefan equations in computation of multicomponent diffusion. In: AIChE Journal, 58 (11). pp. 3601-3605.

[img] PDF
aiche_jn_58_11_13918_2012.pdf - Published Version
Restricted to Registered users only

Download (110kB) | Request a copy
Official URL: http://dx.doi.org/10.1002/aic.13918

Abstract

This article does not have an abstract.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Chemical Engineers.
Keywords: Multicomponent Diffusion; Mass Transfer; Computational Fluid Dynamics; Polymer Diffusion
Department/Centre: Division of Mechanical Sciences > Chemical Engineering
Depositing User: Id for Latest eprints
Date Deposited: 18 Feb 2013 08:51
Last Modified: 18 Feb 2013 08:51
URI: http://eprints.iisc.ac.in/id/eprint/45368

Actions (login required)

View Item View Item